# SDR R61A201910231129

- Difficulty date: September 30, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 35,088 hours, 23,259 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17010788401
- Condition: Cracked
- Location: Steering Manifol
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND NLG STEERING MANAFOLD BRACKET CRACKED. AAR MX REMOVED AND REPLACED NLG STEERING MANAFOLD BRACKET PN 170-10788-401. IAW SRM 57-43-01. SEE AAR MX NRC # 4500474-2000-0019 FOR WORK PERFORMED.
